×

Stability and bifurcation analysis on a logistic model with discrete and distributed delays. (English) Zbl 1161.34056

The authors provide us with a new approach for stability of a logistic model with discrete and distributed delays. They use the linear chain trick in order to convert a delay equation into a system of differential equation.

MSC:

34K60 Qualitative investigation and simulation of models involving functional-differential equations
34K18 Bifurcation theory of functional-differential equations
34K20 Stability theory of functional-differential equations
34K17 Transformation and reduction of functional-differential equations and systems, normal forms
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Jones, G. S., The existence of periodic solution of \(f^′(x)\)=−\( αf (x\)−1)\([1+f(x)]\), J. Math. Anal. Appl., 5, 435-450 (1962) · Zbl 0106.29504
[2] Chow, S. N.; Mallet-Paret, J., Integral averaging and bifurcation, J. Differential Equations, 26, 112-159 (1977) · Zbl 0367.34033
[3] Stech, A., Hopf bifurcation calculations for functional differential equations, J. Math. Anal. Appl., 109, 472-491 (1985) · Zbl 0592.34048
[4] Györi, I.; Ladas, G., Oscillation theory of delay differential equations. With applications. Oscillation theory of delay differential equations. With applications, Oxford Mathematical Monographs (1991), Oxford Science Publications. The Clarendon Press, Oxford University Press: Oxford Science Publications. The Clarendon Press, Oxford University Press New York · Zbl 0780.34048
[5] Hale, J.; Lunel, S. M., Introduction to Functional Differential Equations (1993), Springer: Springer New York · Zbl 0787.34002
[6] Kuang, Y., Delay Differential Equations with Applications in Population Dynamics (1993), Academic Press: Academic Press Boston · Zbl 0777.34002
[7] Gopalsamy, K., Stability and Oscillations in Delay Differential Equations of Population Dynamics. Stability and Oscillations in Delay Differential Equations of Population Dynamics, Mathematics and its Applications, vol. 74 (1992), Kluwer Academic Publishers Group: Kluwer Academic Publishers Group Dordrecht · Zbl 0752.34039
[8] Cushing, J. M., Integro-differential Equations and Delay Models in Population Dynamics (1977), Springer: Springer Heidelberg · Zbl 0363.92014
[9] Hassard, B. D.; Kazarinoff, N. D.; Wan, Y. H., Theory and Applications of Hopf Bifurcation (1981), Cambridge University Press: Cambridge University Press Cambridge · Zbl 0474.34002
[10] Cooke, K.; Grossman, Z., Discrete delay, distributed delay and stability switches, J. Math. Anal. Appl., 86, 592-627 (1982) · Zbl 0492.34064
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.